# SDR DXTA200702507

- Difficulty date: September 28, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N961QS
- Make and model: Cessna 750
- Aircraft serial: 7500061
- Aircraft time: 8,526 hours, 5,320 cycles
- Engine: Pwa JT15D5
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 315381
- Part serial: 10260157
- Condition: Out Of Balance
- Location: Nlg
- Part time: 786 hours, 472 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, SEVERE NOSE WHEEL SHIMMY BEGAN AT 35 KTS. AS FORWARD NOSE PRESSURE RELEASED, SHIMMY GOT WORSE AND ABORT INITIATED AT 50 KTS.  AHRS 1 AND 2 FAILED AND FORWARD EMER LIGHT ILLUMINATED.   FOUND BOTH LT & RT NOSE WHEEL/TIRE UNBALANCED & TIRE WORN. REMOVED & REPLACED BOTH L&R NOSE WHEEL/TIRE ASSY IAW 750 M.M. CHAPTER 32-41-01.
